# SDR QXEA9700142

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162007
- Condition: Defective
- Location: Cabin
- Component: Grimes, 6104789
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS REMAIN ON EVEN WHEN THE SWITCH IS MOVED FROM ARM TO OFF.  REPLACED EMERGENCY LIGHT CONTROLLER, OPERATIONAL CHECK GOOD.
